paul@britishfoodsdirect.com +44 (0)151 364 0505
Shop
Beechams All In One Ultra Drink 10S

Beechams All In One Ultra Drink 10S

£5.25

Gsk. GlaxoSmithKline

Beechams is a registered trade mark of the GlaxoSmithKline group of companies.

Paracetamol, Phenylephrine, Guaifenesin

What are they for?
Beechams Ultra All-in-One Hot Lemon Menthol provides relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever, and also loosens stubborn mucous and provides relief from chesty coughs.

Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers. fever, aches & pains
Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine hydrochloride 12.2 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

  • Powder for oral solution
  • For chesty cough, sore throat, blocked nose, aches & pains, headache, fever
  • Non-drowsy

Additional Information

Weight .100 kg
Translate »